It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Gramps on January 29, 2000 at 20:51:04:

In Reply to: Rheumatoid Arthritis posted by Bonnie Hatley on January 28, 2000 at 09:40:15:

My daughter was channel flipping last weekend and came across a lady doing excercises while sitting in a chair. She told me I should try it and as a joke I tried to keep up with this lady and she wore me out. It will really get your heartrate up and that is half the battle of losing weight. You may have to do several short sessions a day depending on your stamina and will power. Also, I'm sure the Arthritis foundation has litature available . You may be able to get the excercise video from them that I saw last week. One last thing, if your medication was like mine, it only cause weight gain for the first two weeks and then leveled off and I even lost half of it in the next two weeks. Good luck to you...Gramps


Follow Ups

All times are GMT -7. The time now is 05:27 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!